Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had coronary CTA for chest pain and stress echo was negative. Is radiation exposure harmful?

Answered by
Dr.
Dr. Indu Kumar

Radiologist

Practicing since :2004

Answered : 6728 Questions

default
Posted on Wed, 11 Dec 2013 in X-ray, Lab tests and Scans
Question: I had a Coronary CTA for chest pain on physical activity as StressEcho came negative and i continue to have same prob for 3 months, the radioligist told me i had 2mSv radiation exposure, how harmful is that? How worried i should be?
doctor
Answered by Dr. Indu Kumar 5 days later
Brief Answer: It is below the maximum limit for acute radiation. Detailed Answer: Hello Thanks for writing to XXXXXXX Your radiation exposure is 200 millirem only and maximum allowable radiation to adult person is 5000 millirem annually.It is also below the maximum limit in case of acute radiation. In acute radiation syndrome patient develops symptoms within 24 hours of radiation exposure. In acute radiation syndrome patient have nausea,vomiting,diarrhoea,skin changes etc.I presume you don't have these symptoms so,you didn't mentioned. Coronary CT angiography is very commonly done for calcium scoring in coronary vessels and patient don't have any problem due to radiation.You should't worry at all.You are perfectly safe. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Topics

Recent questions on  Nausea

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am due on my period this week i don t think i could be pregnant as i have been taking the pill . My periods usually are no cause for concern at all. I still have an appetite and have been eating well when the nausea settles down, it doesn t take long for it to come back though. Do you know what this could be? Should i go see a doctor? Thank you Becky

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...